zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nonlocal and multiple-point boundary value problem for fractional differential equations. (English) Zbl 1189.34036
Summary: In the light of the fixed point theorems, we analytically establish the conditions for the uniqueness of solutions as well as the existence of at least one solution in the nonlocal boundary value problem for a specific kind of nonlinear fractional differential equation. Furthermore, we provide a representative example to illustrate a possible application of the established analytical results.
MSC:
34B10Nonlocal and multipoint boundary value problems for ODE
26A33Fractional derivatives and integrals (real functions)
34A08Fractional differential equations
45J05Integro-ordinary differential equations
References:
[1]Oldham, K. B.; Spanier, J.: Fractional calculus: theory and applications, differentiation and integration to arbitrary order, (1974)
[2]Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integral and derivatives, theory and applications, (1993) · Zbl 0818.26003
[3]Kilbas, A. A.; Marzan, S.: Nonlinear differential equations with the Caputo fractional derivative in the space of continuously differentiable functions, Differ. equ. 1141, 84-89 (2005) · Zbl 1160.34301 · doi:10.1007/s10625-005-0137-y
[4]Podlubny, I.: Fractional differential equations, (1999)
[5]Lakshmiansham, V.; Vatsala, A. S.: Theory of fractional differential inequalities and applications, Commun. appl. Anal. 11, 395-402 (2007) · Zbl 1159.34006
[6]Lakshmiansham, V.; Vatsala, A. S.: Basic theory of fractional differential equations, Nonlinear anal. TMA 698, 2677-2683 (2008) · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[7]Lin, W.: Global existence theory and chaos control of fractional differential equations, J. math. Anal. appl. 332, 709-726 (2007) · Zbl 1113.37016 · doi:10.1016/j.jmaa.2006.10.040
[8]Bai, Z.; Lü, H.: Positive solutions for the boundary value problem of nonlinear fractional diferential equations, J. math. Anal. appl. 311, 495-505 (2005) · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[9]Kaufmann, E. R.; Mboumi, E.: Positive solutions of a boundary value problem for a nonlinear fractional diferential equation, Electron. J. Qual. theory differ. Equ. 3, 1-11 (2008) · Zbl 1183.34007 · doi:emis:journals/EJQTDE/2008/200803.html
[10]Salem, H. A. H.: On the fractional m-point boundary value problem in reflexive Banach space and the weak toplogies, J. comput. Appl. math. 224, 565-572 (2009) · Zbl 1176.34070 · doi:10.1016/j.cam.2008.05.033
[11]Benchohra, M.; Hamani, S.; Ntouyas, S. K.: Boundary value problems for differential equations with fractional order, Surv. math. Appl. 3, 1-12 (2008) · Zbl 1157.26301 · doi:http://www.utgjiu.ro/math/sma/v03/a01.html
[12]N’géreékata, G. M.: A Cauchy problem for some fractional abstract differential equations with fractional order with nonlocal conditions, Nonlinear anal. 70, 1873-1876 (2009) · Zbl 1166.34320 · doi:10.1016/j.na.2008.02.087
[13]Benchohra, M.; Hamani, S.; Ntouyas, S. K.: Boundary value problems for differential equations with fractional order and nonlocal conditions, Nonlinear anal. TMA 71, 2391-2396 (2009) · Zbl 1198.26007 · doi:10.1016/j.na.2009.01.073
[14]Zhang, S.: Positive solutions for boundary-value problems of nonlinear fractional diferential equations, Electron. J. Differential equations 36, 1-12 (2006) · Zbl 1096.34016 · doi:emis:journals/EJDE/Volumes/2006/36/abstr.html
[15]O’regan, D.: Fixed-point theory for the sum of two operators, Appl. math. Lett. 9, No. 1, 1-8 (1996) · Zbl 0858.34049 · doi:10.1016/0893-9659(95)00093-3